# SDR 97ZZZX2793

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N138BA
- Make and model: Beech 65-B80
- Aircraft serial: LD361
- System (JASC): 2822 · Fuel Boost Pump
- Part: Breaker
- Condition: Smoked
- Location: Lt Boost Pump
- Part time: 7,467 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING FROM CIRCUIT BREAKER PANEL.  LEFT BOOST PUMP DID NOT WORK.  PILOT TURNED MASTER OFF.  SUBMITTER STATED CYCLE CIRCUIT BREAKER ONCE EACH YEAR.
